# SDR HEEA966391

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A3
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 02471131
- Condition: Mis Repaired
- Location: Reflector
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT FOCUS REFLECTOR LOOSE, WILL NOT FOCUS.   TIME SINCE REPAIR 0:00.
